# SDR SWAA2012051804131

- Difficulty date: April 16, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 50,350 hours, 40,472 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456115
- Part serial: 8410
- Condition: Leaking
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FLIGHT SPOILER ACTUATOR LEAKED.  REMOVED AND REPLACED ACTUATOR IAW AMM.
